Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On total nonnorming subspaces


Authors: William J. Davis and Joram Lindenstrauss
Journal: Proc. Amer. Math. Soc. 31 (1972), 109-111
MathSciNet review: 0288560
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A Banach space $ X$ has a total nonnorming subspace in its dual if and only if $ X$ has infinite codimension in its second dual.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0288560-8
Keywords: Norming, quasi-reflexive space, dual space, conjugate space
Article copyright: © Copyright 1972 American Mathematical Society